# SDR HALA9900138

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR-UP, ALL THREE RED UNSAFE LIGHTS STAYED ON.  CYCLED GEAR, LIGHTS STAYED ON.  REPLACED PROXIMITY BOX.  OPERATIONAL TEST OF GEAR LIGHTS TEST OK.  (X)
